# SDR SWAA2017091316324

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 59,218 hours, 34,583 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 473925
- Part serial: 4480
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AFT CARGO FIRE LIGHT CAME ON DURING APPROACH THEN WENT OFF.  R&R CARGO FIRE PROTECTION ELECTRONIC UNIT PER AMM.
